# SDR JWQG2015FA0000124

- Difficulty date: April 7, 2015
- Submitted: April 7, 2015
- Operation: General aviation
- Aircraft: N512LA
- Make and model: Airtrc AT802A
- Aircraft serial: 802A0312
- Aircraft time: 958 hours
- Engine: Pwc PT6A67AG
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Obstructed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE FIXING A LEAK ON THE INTEGRAL FUEL TANK IN THE LT WING, THE OUTLET IN THE TANK FOR THE FUEL VENT CHECK VALVE WAS DISCOVERED TO BE PLUGGED WITH FUEL TANK SEALANT. THIS WAS SEALANT APPLIED AT THE FACTORY AS WE HAVE OWNED THIS AIRCRAFT SINCE NEW.  THIS FUEL TANK HAS HAD SOME LEAKING ISSUES, THIS MIGHT HAVE BEEN THE CAUSE.  THIS BALL OF SEALANT COULD MOVE BACK AND FORTH WHICH WOULD SEEM TO EXPLAIN FUEL IMBALANCE PROBLEMS. ALSO SEVERAL OF THE SMALL TUBES CONNECTING THE FUEL TANK BAYS WERE PLUGGED SOLID WITH SEALANT.
